Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering frequent stomach upsets

I am 35 yr male. I get frequent stomach upsets. It all started 7 - 8 years back with gastroenteritis. I had bad stomach upsets with frequent bowel movement and pain in the abdomen . I used to feel very weak after the bowel movement. The frequency and the pain reduced now but I still do have the problem. I also feel lot of gas in the stomach. When I wake up in the morning I feel lumpy in my throat. Please suggest what to do about this. I underwent endoscopy & colposcopy and nothing is found. The pain is felt slightly left to my belly button. At one point I used to have frequent sore throat / sinus infection issues and used lot of antibiotics and Ranitidine/antacid tablets. I have stopped now but I have a feeling that it has impacted my stomach.
Asked On : Thu, 12 May 2011
Answers:  5 Views:  1037
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
ya It may. colitis cant be neglected. one anather cause will be the gases. your have very poor digestive system. we have to improve your appetite first.consult one nearest ayurveda specialist.
Answered: Thu, 12 May 2011
  User's Response

your problem is flatulance dyspepsia. It can be cure by taking diet in small quantity and small interval. Take fat free diet. Drink plenty of water. Start morning walk. Avoid using pain killer and antibiotic. Please go for liver function test.
Answered: Thu, 12 May 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.You seems to have Irritable Bowel Syndrome,known as IBS.There are 2 subsets of it,one with diarrhea and other with constipation.In this condition the symptoms are same as you have and all the investigation are normal.Anxiety and mental status has got a definite role in it.Means when you are in good time the problem somewhat comes under control and vice-a-versa.Please talk help of gastro specialist,he will help.Along with medication you need some dietary adjustment and you will not have any problem.bye.
Answered: Thu, 12 May 2011
I find this answer helpful
General & Family Physician Dr. Channabasappa K's  Response
stomach upsets in your case is due to IBS,look likes this irritable bowel syndrome usually follows followin after an episode of gastrentrities treated with many broadspectrum antiobiotics &injudicious use of antiobiotics will result in loss of normal flora as well as altration of normal flora takes place.take probiotics for 1month&along with physical exercieses&also try to be relaxed,do not worry as this is triggered by worries. consult gastroentrologist nearby.get tested for food alliergies,eg glutin,lactose intolerence etc
Answered: Thu, 12 May 2011
I find this answer helpful
Gastroenterologist, Surgical Dr. Tapan Shah's  Response
there are many causes for chronic diarrhea and crampy abdomens
yes one of them is irritable bowels
inflammatory bowels ( esp crohns which affects the small bowels)
food allergies and sentivity
hormonal issues and stress factors
some medications also
well colonoscopy wont jus be an ideal thing. you might have to undergo few autoimmune disorder investigations, infections and allergies to be ruled out.
even your intestinal flora changes due to allergies and infection be a major cause of diarrhea, lately due to no protocols in india, many such cases are treated as irritable bowels but then the cause is something else like chronic bovine tuberculosis also
even eosinophilic colitis
dr tapan
Answered: Thu, 12 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor